Can't handle Cymbalta after 2 weeks, will there be withdrawal?
I have read a lot about Cymbalta Withdrawal Syndrome, and am concerned. I have made an appt with my doctor to get off the stuff. I can't handle the insomnia since I've been on it, and the lack of sleep is messing me up big time. I normally get 7 hours of good sleep per night, now I'm awake every night at 2am and get very little sleep after that.
I've only been on it for 16 days, and the dose is 30mg once per day. Given that I've been on it that short of a time period, do you think it still needs to be tapered off or can I go cold turkey? I won't do anything until I see my doctor, but I'm curious about other peoples' experiences.
I'm also concerned that the lowest dose is 20mg and you can't break the capsules. Not sure how you are supposed to taper off the stuff when that is the lowest dose.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.